Measure algebras of a locally compact abelian group
Séminaire Bourbaki : années 1964/65 1965/66, exposés 277-312, Séminaire Bourbaki no. 9  (1966), Talk no. 282, p. 81-90
@incollection{SB_1964-1966__9__81_0,
     author = {Varopoulos, Nicholas Th.},
     title = {Measure algebras of a locally compact abelian group},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1964/65 1965/66, expos\'es 277-312},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {9},
     year = {1966},
     note = {talk:282},
     pages = {81-90},
     zbl = {0192.23204},
     mrnumber = {1608790},
     language = {en},
     url = {http://www.numdam.org/item/SB_1964-1966__9__81_0}
}
Varopoulos, Nicholas T. Measure algebras of a locally compact abelian group, in Séminaire Bourbaki : années 1964/65 1965/66, exposés 277-312, Séminaire Bourbaki, no. 9 (1966), Talk no. 282, pp. 81-90. http://www.numdam.org/item/SB_1964-1966__9__81_0/

[1] Najmark (M.A.). - Normed ringe. - Groningen, P. Noordhoff, 1959.

[2] Rudin (Walter). - Fourier-Stieljes transforms of measures on independent sets, Bull. Amer. math. Soc., t. 66, 1960, p. 199-202. | MR 119035 | Zbl 0099.32201

[3] Rudin (Walter). - Fourier analysis on groups. - New York, Interscience Publishers, 1962 (Interscience Tracts in pure and applied Mathematics, 12). | MR 152834 | Zbl 0107.09603

[4] Salem (Raphael). - On sets of multiplicity for trigonometrical series, Amer. J. of Math., t. 64, 1942, p. 531-538. | MR 6764 | Zbl 0060.18603

[5] Simon (Arthur B.). - Symmetry in measure algebras, Bull. Amer. math. Soc., t. 66, 1960, p. 399-400. | MR 119042 | Zbl 0095.10203

[6] Simon (Arthur B.). - Homomorphisms on measure algebras, Illinois J. of Math., t. 5, 1961, p. 398-408. | MR 131787 | Zbl 0114.31204

[7] Simon (Arthur B.). - The ideal space and Silov boundary of a subalgebra of measures on a group, J. math. Anal. and Appl., t. 6, 1963, p. 266-276. | MR 149314 | Zbl 0124.07001

[8] Varopoulos (Nicholas T.). - Continuité des formes linéaires positives sur une algèbre de Banach avec involution, C. R. Acad. Sc. Paris, t. 258, 1964, p. 1121-1124. | MR 161179 | Zbl 0148.37503

[9] Varopoulos (Nicholas T.). - Sur les mesures de Radon d'un groupe localement compact abélien, C. R. Acad. Sc. Paris, t. 258, 1964, p. 3805-3808. | MR 161178 | Zbl 0128.11402

[10] Varopoulos (Nicholas T.). - Sur les mesures de Radon d'un groupe localement compact, C. R. Acad. Sc. Paris, t. 258, 1964, p. 4896-4899. | MR 162100 | Zbl 0128.11403

[11] Varopoulos (Nicholas T. ) . - The functions that operate on B0(Γ) of a discrete group r , Bull. Soc. math. France, t. 93, 1965 (to appear). | Numdam | Zbl 0139.30801

[12] Varopoulos (Nicholas T. ) . - Sur les mesures de Radon d'un groupe localement compact abélien, C. R. Acad. Sc. Paris, t. 260, 1965, p. 1059-1062. | MR 173171 | Zbl 0134.12201

[13] Wiener (N.) and Pitt (H.R.). - On absolutely convergent Fourier-Stieltjes transforms, Duke math. J., t. 4, 1938, p. 420-436. | MR 1546064 | Zbl 0019.16803

[14] Williamson (J.H.). - A theorem on algebras of measures on topological groups, Proc. Edinburgh math. Soc., t. 11, 1958-1959, p. 195-206. | MR 111993 | Zbl 0101.09402